# SDR ASOA20130217021

- Difficulty date: February 17, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 28,164 hours, 15,531 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKE OFF THE F/A CALLED WITH A VISUAL VENTING FROM THE RT WING.  THE CREW RAN THE QRH AND RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX R & R THE RT FUEL TANK FLAPPER VALVE AT RIB 19, LEAK CHECKED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
